Melodie Simms at 16 was a healthy, vibrant, vivacious teenager. Very active in school clubs, her church, and community. She was a striaght A Honor’s student with a bright future ahead of her. After coming highly recommended by her pediatrician and my gynecologist, Melodie received the Gardasil Vaccine in August 2007. The vaccine turned her life upside down.
Melodie developed an onset of symptoms approx. 3 weeks after receiving the first dose of the vaccine. The main symptoms were pain in her lower extremities the pain started in her legs and spread to her hips, low back, and mid back. Pain when taking a breath, heart palpatations. The symptoms did not improve they continued to get worse. Swelling only when she was lying down. The swelling occured in her hands, feet, and face. Pain and tingling, prickling sensation in her hands and feet. Migraine headaches, dizziness, and difficulty concentrating. The vaccine completely changed her life and she was unable to participate in the activities she once enjoyed. We had to place her on homebound due to the amount of school she had missed. I have taken her to numerous doctors and so far we have gotten no relief or answers for her symptoms.
Melodie has been suffering the affects from this vaccine for 2 1/2 years now. Melodie is now 18 yrs old. She managed to graduate high school but it was not easy. Her grades dropped and she did not get the scholorships she had strived so hard for. She had to give up activities she so loved. Every day is a struggle for her now. She is attending college but had to opt to go to a college close to home rather than the University she had planned to attend. She struggles everyday but continues to fight forward. Melodie continues to struggle with a multitude of symptoms.
Her current symptoms are:
- INCREASED ACNE
- SEVERE HOT FLASHES
- WEIGHT GAIN
- HAIR LOSS
- SEVERE DRY MOUTH
- SEVERE UNBEARABLE PAIN
- HEAVY, PAINFUL, IRREGULAR MENSTRUAL CYCLE
- CHEST PAIN
- HEART PALPITATIONS
- TROUBLE BREATHING
- TENDERNESS TO TOUCH
- EASILY BRUISES
- MUSCLE …SPASMS
- VISION CHANGES (BLURRED, TUNNEL VISION)
- MOUTH SORES (ON TONGUE AND CHEEKS)
- HIP AND (KNEE PAIN BOTH SIDES)
- TROUBLE SLEEPING
- TROUBLE CONCENTRATING
- DECREASED TOLERANCE OF PHYSICAL ACTIVITY
This vaccine has changed our family’s life. Melodie is the oldest of 4 children. As her mother it has been very difficult to watch what this vaccine has done to her. And even more difficult to not be able to help her or find answers for her symptoms. It is difficult to watch your child suffer in horrible pain and not be able to help. It is also difficult to know that your child is suffering because of a choice you made. A choice you thought was to help her and instead has harmed her.
I wish someone would have told me. Please help spread the word about this vaccine. Tell everyone you know about the dangers of the vaccine and put a stop to the damage it is causing. This vaccine is harming thousands of girls. The vaccine needs to be taken off the market. The numbers of girls affected is rising everyday.